首页 | 本学科首页   官方微博 | 高级检索  
     

常曲率空间中具有平行平均曲率的完备伪脐子流形
引用本文:刘建成,魏琳. 常曲率空间中具有平行平均曲率的完备伪脐子流形[J]. 西北师范大学学报(自然科学版), 2007, 43(4): 10-12
作者姓名:刘建成  魏琳
作者单位:西北师范大学数学与信息科学学院,甘肃兰州730070
基金项目:国家自然科学基金;西北师范大学重点学科(基础数学)基金
摘    要:
讨论了常曲率黎曼流形中具有平行平均曲率向量场的完备伪脐子流形,得到了这类子流形为全脐子流形的一个充分条件.

关 键 词:常曲率空间  伪脐子流形  全脐子流形  平行平均曲率向量场
文章编号:1001-988X(2007)04-0010-03
修稿时间:2006-11-222007-06-08

The complete pseudo-umbilical submanifolds with parallel mean curvature vector in constant curvature space
LIU Jian-cheng,WEI Lin. The complete pseudo-umbilical submanifolds with parallel mean curvature vector in constant curvature space[J]. Journal of Northwest Normal University Natural Science (Bimonthly), 2007, 43(4): 10-12
Authors:LIU Jian-cheng  WEI Lin
Affiliation:College of Mathematics and Information Science, Northwest Normal University, Lanzhou 730070, Gansu, China
Abstract:
The complete pseudo-umbilical submanifolds M with parallel mean curvature vector in constant curvature space N are discussed, and a sufficient condition for M to be a totally umbilical one is obtained.
Keywords:constant curvature space   pseudo-umbilical submanifolds   totally umbilic submanifold   parallel mean curvature vector field
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号